# SDR FDEA201511073513

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 77,872 hours, 15,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DOOR WOULD NOT OPEN AFTER BLOCK IN.  PERFORMED OPERATIONS CHECK OF R1 DOOR NUMEROUS TIMES FROM INTERNAL & EXTERNAL SWITCHES IAW AMM 52-10-01.  FLOOR OPERATIONS NORMALLY.  OK FOR SERVICE.
